Metrics

From
The Similar Structure Method for Solving the Radial Seepage Model of Fractal Composite Reservoir with Double-porosity by Wen-wen Xia, Shun-chu Li and Dong-dong Gui American Journal of Applied Mathematics and Statistics. 2015, 3(2), 80-85 doi:10.12691/ajams-3-2-7
Views
8345
Html 7727
Abstract 618
20 April 2015 (publication date) through 25 October 2021 *
15.66 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3906
PDF1307
Epub939
XML1179
PPT0
Figures253
Tables228
Export: 2889
RIS867
BibTex998
Endnote1024
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com